# SDR SWIA202002248802

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Bonding Jumper
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR #4 HINGE ATTACH HARDWARE AND BONDING JUMPER HARDWARE ALSO SAFETY KEEPER HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED RIGHT ELEVATOR # 4 HINGE HARDWARE CLEANED & REMOVED CORRISION FROM BONDING JUMPER AND SAFETY KEEPER HARDWARE IAW CRJ200 AMM. TORQUE WRENCH STS -3817 DUE 05/APRIL/20 AND SRM.
